# SDR GTIA2018122103034

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 48,866 hours, 22,913 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Overpressured
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CAB PR EXCESS CAB ALT-PER TSM 21-31-00-810-806-A. OPS TEST WERE PERFORMED IAW AMM 21-31-00-710-002-A OPS TEST OF PRESSURE CONTROL & MONITORING, AMM 21-31-00-710-003-A OPS TEST OF MAN MODE SELC & MAN MODE PRESS CONT & FUNC TEST OF MAN MODE CAB ALT/FLOW VALVE POS INDICATION, AMM 05-53-00-780-001-A01 PRESS TEST. ALL OPS TEST NORMAL.
